# SDR FDEA202110072485

- Difficulty date: October 7, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28951
- Condition: Cracked
- Location: 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING Ï¿½ FIXED LEADING EDGE BEADED DOUBLER AT STATION XOS 791 FOUND CRACK. LEFT WING FIXED LEADING EDGE DOUBLER AT STATION XOS 791 REPAIR CARRIED OUT AS PER   SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
